# SDR CHQA200500044

- Difficulty date: February 25, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000056
- Aircraft time: 600 hours, 409 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 1700637
- Part serial: 2688
- Condition: Binding
- Location: Te Flaps
- Part time: 600 hours, 409 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 7740 ORD-DFW - ON FINAL APPROACH INTO DFW, THE FLAPS FAILED AT THE SLAT 3/ FLAP 0 POSITION.  FLAP FAIL MESSAGE APPEARED ON EICAS.  THE APPROACH WAS ABORTED WHILE THE QRH WAS WORKED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED IN DFW UNEVENTFULLY.  THE AIRCRAFT WAS FERRIED TO IND FOR MAINTENANCE.  MAINTENANCE TROUBLESHOT THE FLAP SYSTEM AND FOUND THE RIGHTHAND INBOARD FLAP ANGLE GEARBOX TO BE BINDING.  REMOVED AND REPLACED RIGHTHAND INBOARD FLAP ANGLE GEARBOX IAW EMB 170 AMM 27-50-00.  OPS CHECK GOOD.
